您的位置:首页  > 论文页面

一类对合幂等元半环的结构

发表时间:2017-04-14  浏览量:1258  下载量:186
全部作者: 冯军庆,梁国宏
作者单位: 空军工程大学理学院
摘 要: 利用半环上的格林关系研究满足给定恒等式的对合幂等元半环,运用半环的对合单演双半格刻画了该类半环的结构。结果表明,在一定条件下,对合幂等元半环满足给定的恒等式当且仅当它是矩形带半环的对合单演双半格。
关 键 词: 代数学;幂等元半环;对合幂等元半环;簇;单演双半格
Title: Structrue of the class of idempotent semiring with involution
Author: FENG Junqing, LIANG Guohong
Organization: College of Science, Air Force Engineering University
Abstract: In this paper, a class of idempotent semirings with involution which satisfy the identity is discussed by using the Green-relation in idempotent semirings. The structure of these idempotent semirings are obtained through the involutorial monobisemilattice of semirings. Finally, we show that idempotent semirings with involution satisfy the identity if and only if they are the involutorial monobisemilattice of semirings which additive reduct is rectangular band.
Key words: algebra; idempotent semiring; idempotent semiring with involution; variety; monobisemilattice
发表期数: 2017年4月第7期
引用格式: 冯军庆,梁国宏. 一类对合幂等元半环的结构[J]. 中国科技论文在线精品论文,2017,10(7):733-736.
 
1 评论数 0
暂无评论
友情链接